Lotemax & Dry eye

Post your questions and start your research in this forum if more than three months ago you had any type of surgery to reduce the need for glasses and contacts.

Lotemax & Dry eye

Postby Betty39 » Wed Feb 21, 2007 2:49 am

I've noticed for the past week since I started my lotemax and restatis that my eyes feel even drier. I have been sticking to my regimine and the weather hasn't been any drier so I'm wondering if it could be the drops. I think I read on the lotemax that dry eyes was a side effect. I'm only on the lotemax another 3 weeks. Could it be that these drops make your eyes drier before it improves them?
Betty39
 
Posts: 130
Joined: Thu Nov 02, 2006 11:21 pm
Location: Ventura CA

Postby LasikExpert » Wed Feb 21, 2007 5:42 am

Lotemax is commonly prescribed to help reduce post-surgery inflammation. It is always possible that something like a steroid could contribute to dry eyes, but the reduction of inflammation is important. Stick to your doctor's instructions, but notify your doctor if your difficulties.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby Betty39 » Wed Feb 21, 2007 8:45 pm

the doctor prescribed it because he said it would make the restatis work better. does that sound right?
Betty39
 
Posts: 130
Joined: Thu Nov 02, 2006 11:21 pm
Location: Ventura CA


Return to Had It A While Ago

Who is online

Users browsing this forum: No registered users and 1 guest